# SDR REXA201600616

- Difficulty date: April 13, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT RAIL AT LBL 27, BETWEEN FS 364 & 379 IS CORRODED.  R & R FLOOR SEAT TRACK SEGMENT WITH NEW FABRICATED SEAT TRACK PN SH690-32127-3.  REFERENCE WVAC 81513411 OP 74 FOR DETAIL OF WORK PERFORMED.  SEAT RAIL SEGMENT WAS FABRICATED IAW REO 670-53-00-343.  TRACK WAS REMOVED & INSTALLED IAW AMM 53-00-49-000 400-801-A07.
